# SDR ASAA2022053038529

- Difficulty date: May 30, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 2,319 hours, 699 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 5152771
- Condition: Failed
- Location: #1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO EGT INCREASE OR FUEL FLOW WHILE STARTING ENGINE #1. GROUNDED - YES. REMOVED & REPLACED #1 ENG R/H IGNITER LEAD REF B737-9 AMM 74-21-01. EEC CHANNEL A & B IGNITION SYS TEST OPS NORMAL REF AMM 71-00-00 TEST 18 & 19. RAN #1 ENG R/H IGNITER SELECTED OPS NORMAL REF AMM 71-00-00.
